# SDR FDEA201103020820

- Difficulty date: March 2, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363716
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA. 380 - 480 RBL 45.  REMOVED SEAT TRACK SECTION. FABRICATED NEW SEAT TRACK, INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1, 51-30-2.  SRM 53-10-2 FIG 7A
